# SDR K6LR2014F00040

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: General aviation
- Aircraft: N58MM
- Make and model: Lear 35A
- Aircraft serial: 261
- Aircraft time: 19,434 hours, 15,147 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING A POSITIONING FLIGHT,  THERE WAS AN UNCONTROLLED LOSS OF CABIN PRESSURIZATION.  THE PILOT MADE AN EMERGENCY DECENT AND DIVERTED  FOR MAINTENANCE.
